Jump to content

Alpha-GPC help, feeling like nasty right now and not liking it


andrewcb
 Share

Recommended Posts

I just took my first dose of Alpha-GPC and I am burning up, brain fog, it is a struggle to write this, my hands are shaking, I feel a little off balance, gassy, I just feel over all like shit. I took 300mg and is very stimulating physically and mentally. Can someone school me on this? How long will this last? If I continue to take will these side effects fade? Does tolerance build to this? Should I have bought a different product? Should I avoid any other supplements while taking this? Any help would be fine. I read a lot of great stuff about it but not enough I guess. It is very hard to do anything right now as I am burning up pretty a little bit and just feel like crap.

 

Thank you

  • Upvote 1
Link to comment
Share on other sites

Has anyone experienced anything odd on Alpha-GPC? It has passed now and the last symptom was it felt like the world was tilting and was hard to walk. I did drink for the first time in a while last night and did about half a gram of some cocaine, I haven't used in months and after that I decided not to drink for a long long long time since it just makes me crave for things that I normally don't crave for anymore. Could this have caused it? I got my son tomorrow and sunday and don't want to take the Alpha-GPC while I got him just in case this happens again. Any information on Alpha-GPC would be appreciated.

Thank you

Link to comment
Share on other sites

  • 2 weeks later...

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.